Business cycles in a two-sectormodel of endogenous growth

E.J.F. Canton

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)477-492
Number of pages15
JournalEconomic Theory
Volume19
Issue number3
Publication statusPublished - 2002

Cite this

Canton, E.J.F. / Business cycles in a two-sectormodel of endogenous growth. In: Economic Theory. 2002 ; Vol. 19, No. 3. pp. 477-492.
@article{5773f349e955427998df86fa0a5e7bd3,
title = "Business cycles in a two-sectormodel of endogenous growth",
author = "E.J.F. Canton",
note = "DP 96116 Pagination: 15",
year = "2002",
language = "English",
volume = "19",
pages = "477--492",
journal = "Economic Theory",
issn = "0938-2259",
publisher = "Springer New York",
number = "3",

}

Canton, EJF 2002, 'Business cycles in a two-sectormodel of endogenous growth', Economic Theory, vol. 19, no. 3, pp. 477-492.

Business cycles in a two-sectormodel of endogenous growth. / Canton, E.J.F.

In: Economic Theory, Vol. 19, No. 3, 2002, p. 477-492.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Business cycles in a two-sectormodel of endogenous growth

AU - Canton, E.J.F.

N1 - DP 96116 Pagination: 15

PY - 2002

Y1 - 2002

M3 - Article

VL - 19

SP - 477

EP - 492

JO - Economic Theory

JF - Economic Theory

SN - 0938-2259

IS - 3

ER -